# SDR DXTA2016032506216

- Difficulty date: March 25, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N577QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605735
- Aircraft time: 7,592 hours, 5,783 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Ecu Controller
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ACM PRODUCES EXTREMELY HOT AIR REGARDLESS OF MODE, MANUAL OR AUTO, & REGARDLESS OF TEMP SETTING.  STRONG ODOR THROUGHOUT ACFT AS TEMP RISES.  DISCONNECTED CONNECTOR PTO 49 FROM THE ECU LOW LIMIT CONTROLLER, FOUND PIN F PUSHED BACK, REPOSITIONED PIN.  OPERATED TEMP CONTROLLER IN MANUAL WITH APU RUNNING, OPERATIONS CHECKED GOOD.  COMPLIED WITH MM 21-51-00.
